Couldn't find what you looking for?

TRY OUR SEARCH!

So i just took the Plan B pill last week which was within 12 hours intercourse. and then i just took it again yesterday which was within 12 hours of unprotected sex as well. I had some brown spotting after the first time i took it, and i've been having really bad cramps and abdominal pains, is this normal? Since i took two cases of Plan B within a week, does that make a dramatic change to my cycle? My next period was suppose to be here July 10th, that was before taking the Plan B. Now after taking two cases, how much is it going to change my cycle? Should i be worried? When should i start worrying? Could i be pregnant still?

Loading...

Hi Kenzie,

First off, Plan B is not an abortion drug.  If you were pregnant, it won't abort the fetus.

I don't think you ever were pregnant.  It is not instantaneous, it can take several days.  

Plan B will prevent you from becoming pregnant.  You took it in time and it is VERY effective.  It can cause changes to your cycle.  It may make it shorter/longer, heavier/lighter.  It is a very strong dose of hormones but taking it a week or so apart likely will not cause any harm.  Saying that, your best option now would be to go on the pill, or use some other form of birth control.

Don't worry.

Hope it helps.
Reply

Loading...

So its normal if my period comes late or early? How late can it be? Does my cycle go back to normal in time?
Reply

Loading...

It can be off by a week or more.  Yes, eventually your cycle will go back to normal.
Reply

Loading...